EconPapers    
Economics at your fingertips  
 

Consistent maximum-likelihood estimation with dependent observations: the general (non-normal) case and the normal case

R.D.H. Heijmans and Jan Magnus ()

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 51cb45a9227/download (application/pdf)
https://repository.tilburguniversity.edu/bitstream ... dd38e122239/download (application/pdf)

Related works:
Journal Article: Consistent maximum-likelihood estimation with dependent observations: The general (non-normal) case and the normal case (1986) Downloads
Working Paper: CONSISTENT MAXIMUM LIKELIHOOD ESTIMATION WITH DEPENDENT OBSERVATIONS: THE GENERAL (NON-NORMAL) CASE AND THE NORMAL CASE (1985) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:9b460ea9-57c5-4d5b-934f-c79f8b95641e

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-03
Handle: RePEc:tiu:tiutis:9b460ea9-57c5-4d5b-934f-c79f8b95641e